MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 3300TFX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry that a 23mm 3300tfx aortic valve was explanted after an implant duration of 8 years and 5 months due to unknown reason.The valve was replaced with a 11500a 25mm valve.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative:the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: bioprosthetic tissue valves can deteriorate with time and eventually fail contributing to regurgitation and/or stenosis.Structural valve deterioration (svd) is the most common reason for bioprosthesis explants and encompasses multiple failure modes, including calcification, non-calcific degeneration, dehiscence, cusp thickening or fibrosis, or a combination of these.Such failure modes may occur singularly or concomitantly.Alternatively, nonstructural dysfunction (nsvd) may also play a role in the development of valvular regurgitation and/or stenosis.In this case, minimal information regarding this valve-in-valve procedure was received and attempts to obtain additional information regarding the condition of the device, patient's medical history, or possible comorbidities have been made.The root cause of this event cannot be determined with the available information.However, this event was most likely impacted by the progression of the patients underlying valvular disease pathology with or without structural valve deterioration and/or nonstructural dysfunction.The subject device is not available for evaluation.The device history record (dhr) was not reviewed as the reported event does not allege a malfunction that could be related to an edwards manufacturing deficiency and/or one was not confirmed through investigation.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
irvine, CA 92614
9492503859
MDR Report Key24654543
Report Number2015691-2026-13385
Device Sequence Number6109510
Product Code DYE
UDI-Device Identifier00690103176148
UDI-Public(01)00690103176148(17)210312
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model Number3300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age61 YR
Patient SexMale